# SDR IPXA10159458

- Difficulty date: April 12, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 8,188 hours, 4,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuse Strg.49-53r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C,  REPAIR SURVEY SEQ NR 151-F1-01 DOES NOT CORRELATE WITH THE SRM STA 34-33, BETWEEN STR. 49R-53R.  REPAIRED IAW EO NR A300-5330-37487-A AND SAA EA NR 300-5330-01-A2259, ISSUE IR.
